# SDR DALA2021121607776

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 54,217 hours, 37,200 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9533 - THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO THE "RT GEAR UNSAFE" INDICATION ILLUMINATING SHORTLY AFTER TAKEOFF. ON APPROACH, THE GEAR WAS SELECTED DOWN AND THREE GREEN "DOWN & LOCKED" INDICATIONS ILLUMINATED. CORRECTIVE ACTION: THE AIRCRAFT WAS FERRIED TO ATL WHERE MAINTENANCE FOUND ONE OF THE RT MLG UP-LOCK SPRINGS MISSING. THE SPRING WAS REPLACED, THE PROX SENSOR WAS ADJUSTED, AND GEAR SWINGS WERE PERFORMED WITHOUT ANY FURTHER FAULTS. (LP #8421858)
